Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bob Smith

when did you IB?

I think I am having an IB after being upped to 80mg from 40 after the first month. anyone else get similar circumstances?

I am on day 21 and think I am now experiencing my IB.. started around day 18/19. I am getting my dosage upped from 40mg to 60-65 mg next week, so I am not sure if that will break me out as well. Hopefully not!

Share this post


Link to post
Share on other sites

I think I am having an IB after being upped to 80mg from 40 after the first month. anyone else get similar circumstances?

Same here!! I almost got all clear except like 2 small fading cystic bump from a cortisone shot. I've been using 80 mg instead of 40 mg for 10 days now. I broke out a little bit. =( I hope time passes quickly thru this course. I want clear skin!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×